MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number AU00T0
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned loose in the carton.The plunger lock and lens stop were removed.No damage was observed to the door or door lock.The nozzle was returned separated from the device.There was no visual evidence that the nozzle was fully seated during manufacturing.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A non-qualified viscoelastic was indicated.The root cause was determined to be manufacturing related.The product was returned.The nozzle was separated from the device.There was no visual evidence that the nozzle was fully seated during the manufacturing process.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A pharmacist reported that during cataract surgery with an intraocular lens (iol) implant procedure, the injector tip was unstable and detaches/falls off during use.The surgery was completed during the same procedure, used another implant.The medical device didn't touch the patient's eye.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The device was returned loose in the carton.The plunger lock and lens stop were removed.No damage was observed to the door or door lock.The nozzle was returned separated from the device.There was no visual evidence that the nozzle was fully seated during manufacturing.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A non-qualified viscoelastic was indicated.The root cause was determined to be manufacturing related.The product was returned.The nozzle was separated from the device.There was no visual evidence that the nozzle was fully seated during the manufacturing process.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23323093
Report Number1119421-2025-02714
Device Sequence Number13248969
Product Code KYB
UDI-Device Identifier00380652394888
UDI-Public(01)00380652394888(17)280330(11)250401(10)16017217
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number16017217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOELASTIC SOLUTION USED : IXIUM TWIN.
Patient Age74 YR
Patient SexUnknown